# SDR UALA2011031401213

- Difficulty date: March 12, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 42,667 hours, 11,475 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seal
- Condition: Leaking
- Location: Lt Wing Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS TWO FUEL PANELS THAT ARE LEAKING.  REPLACED SEALS ON UNDER LT WING ACCESS DOOR NR 7 AND NR 11.  LEAK CHECKED AFTER WING REFUELED, NO LEAKS.
